Compare to the active ingredient in Children’s Motrin® Bubble Gum Flavor. GoodSense® Children’s Ibuprofen Oral Suspension 100 mg per 5 mL temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache.
GoodSense® Children’s Ibuprofen Oral Suspension 100 mg per 5 mL is a nonsteroidal anti-inflammatory drug (NSAID) that comes in bubble gum flavor. It comes in liquid form, which means there are no tablets for your child to have to swallow.
GoodSense® Children’s Ibuprofen Oral Suspension 100 mg per 5 mL is a safe and effective way to relieve your child’s discomfort.
What is pain? The International Association for the Study of Pain defines it as: An unpleasant sensory and emotional experience associated with actual or potential tissue damage, or described in terms of such damage. It is useful to distinguish between two basic types of pain, acute and chronic, and they differ greatly.
Acute pain, for the most part, results from disease, inflammation or injury to tissues. This type of pain generally comes on suddenly, for example, after trauma or surgery, and may be accompanied by anxiety or emotional distress. The cause of acute pain can usually be diagnosed and treated, and the pain is self-limiting; that is, it is confined to a given period of time and severity. In some rare instances, it can become chronic.
Chronic pain is widely believed to represent disease itself. It can be made much worse by environmental and psychological factors. Chronic pain persists over a longer period of time than acute pain and is resistant to most medical treatments. It can, and often does, cause severe problems for patients. A person may have two or more co-existing chronic pain conditions. Such conditions can include chronic fatigue syndrome, endometriosis, fibromyalgia, inflammatory bowel disease, interstitial cystitis, temporomandibular joint dysfunction, and vulvodynia. It is not known whether these disorders share a common cause.
Active ingredient (in each 5 mL): Ibuprofen 100 mg (NSAID)*, pain reliever/fever reducer *nonsteroidal anti-inflammatory drug.
Inactive ingredients: anhydrous citric acid, FD&C red #40, glycerin, high fructose corn syrup, hypromellose, natural and artificial bubblegum flavors, polysorbate 80, purified water, sodium benzoate, sorbitol solution, xanthan gum.
Weight (lb): Under 24 lbs; Age (yr): Under 2 years; Dose (mL)**: Ask a doctor
Weight (lb): 24-35 lbs; Age (yr): 2-3 years; Dose (mL)**: 5 mL
Weight (lb): 36-47 lbs; Age (yr): 4-5 years; Dose (mL)**: 7.5 mL
Weight (lb): 48-59 lbs; Age (yr): 6-8 years; Dose (mL)**: 10 mL
Weight (lb): 60-71 lbs; Age (yr): 9-10 years; Dose (mL)**: 12.5 mL
Weight (lb): 72-95 lbs; Age (yr): 11 years; Dose (mL)**: 15 mL
**or as directed by a doctor